# SDR SWAA2022082943486

- Difficulty date: August 19, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 52,647 hours, 31,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT SUPPORT ZEE INSTALLATION DUE TO FOUND CRACK AT WEB LOCATED BETWEEN BS. 400 AND BS. 420 LBL23 WL156.5 2022-423375 / [01] REPLACED WEB LOCATED BETWEEN BS. 400 AND BS. 420 LBL23 WL156.5 IAW SRM B737-700 51-40-02 AND DWG 143A7505 REV B SEE INDIVIDUAL SIGN OFFS BELOW;[02] CERTIFIED STEP 1; COMPLETE. ITEM RII
